Jump to content
Important Survey - Please Participate ×

Fear For No Reason


[Tr...]

Recommended Posts

I know this is extremely odd.  I have this constant sensation of fear.  I feel it in my legs and arms.  An uncomfortable uneasy sensation like doom.  Feels like constant fear.  Does not stop.  I can't seem to calm it.  I try breathing and stretching.  It never goes away. 

 

What is it?

Link to comment
Share on other sites

When I tapered off Ativan (lorazepam) I developed fear of being alone, depression, paranoia etc. amoung many other symptoms. To deal with this I made daily phone calls to family, had a coffee break twice a week, attended a depression group and stayed close to my spouse. I knew it was from bento withdrawal, and I wasn't going crazy even though I felt otherwise. After 3 mths off Ativan my confidence came back, paranoia went away and depression disappeared. So give yourself time and be gentle and positive
Link to comment
Share on other sites

I've had these symptoms, mine approximate anxiety more than fear though.  I have heard others talk about feeling fear.  It's part of withdrawal for some people.  The best thing you can do is distract yourself somehow, I know that's hard, but it's about the only thing that worked for me when this happened.  :) :) :)
Link to comment
Share on other sites

Yes I could feel it in my arms and legs, kind of a strange falling feeling, and tension.  Stretching sounds like a good idea, you may not want to give up on that so quickly.  I do some yoga when I start to feel bad and it frequently helps. :) :) :)
Link to comment
Share on other sites

I know this is extremely odd.  I have this constant sensation of fear.  I feel it in my legs and arms.  An uncomfortable uneasy sensation like doom.  Feels like constant fear.  Does not stop.  I can't seem to calm it.  I try breathing and stretching.  It never goes away. 

 

What is it?

 

I think it is body tension. while the majority of gaba receptors are in the brain, they are actually all over our body. legs, arms, gut and so on.I would try some warm compresses or something of that nature. remember that pressure eases anxiety. that is why weighted blankets are popular.

Link to comment
Share on other sites

Yes I could feel it in my arms and legs, kind of a strange falling feeling, and tension.  Stretching sounds like a good idea, you may not want to give up on that so quickly.  I do some yoga when I start to feel bad and it frequently helps. :) :) :)

 

Thanks Shea! 

Link to comment
Share on other sites

Yes,

I've felt it as well.  More and more recently....it is a weird sensation - part fear, like someone is watching me, judging me and part anxiety - that I'm not doing things quickly enough....it is definitely withdrawal related as it comes and goes.  The feelings increase with stress, if I'm actually rushed.

 

And yes -- the sensation is physical as well as mental....extreme muscle and psychological tension.  Ugh...

 

But I know it will pass.  Sleep helps, especially enough sleep. 

 

I'm halfway through my last cut.  Today I felt incredibly sad -- not depressed, but deeply sad over the pain, over the lost years, over the hurts and disappointments of a lifetime...but...it was a GOOD thing!  I've been so emotionally flat for so long (depressed, yes, but not sad...there is a difference...).  It felt human..like I was getting my self back.  In allowing myself to feel grief, I also began to free myself from anger and endless regret.

 

What we go through to rid ourselves of these drugs (Klonopin in my case) is beyond most peoples' comprehension.  I so much want to write a letter to my family - I want them to see me, to acknowledge what I've been though.  But even if I write it, I won't send it because they cannot deal with it.  A few close friends, my doctor (pdoc) and my husband.  Not my brothers or their wives, nor my own son, unfortunately...accepting that, accepting their limitations and loving them anyway will be an ongoing struggle for me.

 

So -- yes -- I've felt this same fear/anxiety/paranoia...it is a by product of withdrawal, and I fully expect and believe it will recede and disappear with time.

 

Wishing you all strength in the face of a most difficult challenge.  If I can do this, so can you.

 

Mana

 

 

Link to comment
Share on other sites

×
×
  • Create New...